# SDR V0XR20100723011

- Difficulty date: July 23, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 22,476 hours, 21,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON OMEGA BEAM LT AT FRAME 19 IS CORRODED BEYOND LIMITS. REMOVED, FABRICATED AND INSTALLED NEW PATCH REPAIR WITH 2024T3 0.050 MATERIAL ON OMEGA BEAM LT AT FRAME 19 IAW EMB145 SRM 51-20-01, 51-21-04, 51-21-05, 51-30-01, AND 51-40-02.  W/C 1086.
